# SDR SWIA202164464

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL FWD DD4   (C CHECK RO 2/17/2022)   CORROSION FOUND OUT OF LIMITS INSTALLED NEW REPLACEMENT INTERCOSTAL (P/N 601R318093-1) AT DD4 BETWEEN FS311.75 AND FS320.00 USING NEW FASTENERS. REF BOMBARDIER DWG# 601R31702 REV -N AND CRJ700 SRM 51-42-06-001-001 A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
